# SDR 2001UALA00679

- Difficulty date: May 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,768 hours, 21,393 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 123CH1A
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EXHAUST FAN NORMAL AND ALT WARNING LIGHTS ILLUMINATED.  *S/D*  REPLACED THE M100 LOW FLOW SENSOR.
